MAUDE Adverse Event Report: Medline Industries, LP Medline; DBD-MATTRESS,SYSTEM,A10,LAL/ALTERNATING

Medline Industries, LP Medline; DBD-MATTRESS,SYSTEM,A10,LAL/ALTERNATING
Catalog Number MDT24A10
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, "low pressure light keeps coming on and it doesn't turn back on for 20 minutes, so you don't hear air or mattress filling up" and is causing "alarm issues." the customer contact stated, "the mattress sinks in the middle when his wife is on the mattress.".
 
Additional Manufacturer Narrative
It was reported, "low pressure light keeps coming on and it doesn't turn back on for 20 minutes, so you don't hear air or mattress filling up" and is causing "alarm issues." the customer contact stated, "the mattress sinks in the middle when his wife is on the mattress." per the customer contact, "no injury" occurred as a result of the reported product problem and no follow-up care, medical intervention, or treatment was reported related to the reported product problem.The customer contact reported the user of the device "had passed away" and a replacement was no longer needed.The cause and date of death were not provided and despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.Information received to-date has been evaluated and it was determined the subject product did not reasonably cause or contribute to the reported death.No additional details are available related to the customer reported issue.There were no reports of death, serious injury, medical intervention, or follow-up care related to the reported product problem.It has been determined that the event did not involve a death or serious injury related to the product problem; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Medline
Common Device Name
DBD-MATTRESS,SYSTEM,A10,LAL/ALTERNATING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093--275
MDR Report Key50898220
Report Number1417592-2026-10397
Device Sequence Number5829448
Product Code FNM
UDI-Device Identifier10193489135671
UDI-Public10193489135671
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMDT24A10
Device Lot Number250525
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale